# SDR A6WA201311184396

- Difficulty date: November 18, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 26,457 hours, 25,333 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR LOWER SILL ANGLE CORRODED AROUND NUTPLATES & PROXY SENSOR PS9MB. REMOVED UNSERVICEABLE LOWER SILL, FABRICATED & INSTALLED NEW SERVICEABLE SILL AROUND ANGLE IAW CRJ 200 SR 53-23, SRMS 51-24-2151.
